Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What should I do for the pain I have when I begin and finish urinating ?

when i begin and overing urinate i have a small pain like burning...i have it for 1 year..wt must i do
Asked On : Thu, 14 Jul 2011
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Hi Amila!
Welcome to healthcaremagic.com.Since you have this problem chronic it must be either urine infection or stones.Please get a Urine routine test.and also a abdominal scan to see kidneys in particular for stones,urinary bladder,pre and post void urine amounts .
Answered: Thu, 14 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You could be having urinary tract infection. Drink plenty of water. It is better you consult Urologist and get tested to rule out STDs also. Do get tested and receive proper treatment like antibiotics which are necessary from your Doctor without delay.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor